Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: TRT / Hormone Replacement

  1. #1
    Senior Member
    Join Date
    Sep 2015
    Posts
    198
    Country: UK

    Default TRT / Hormone Replacement

    Hello All,

    I have read some very old posts about how testosterone (mainly sustanon) greatly improved peoples facial redness.

    I wanted to see if any of the newer generation of forum users have had a positive or negative experience with testosterone/TRT for their skin? Specifically faical redness and acne.

    Thanks
    Last edited by realwork; 26th July 2019 at 01:08 PM.

  2. #2
    Junior Member
    Join Date
    May 2019
    Posts
    21

    Default

    Quote Originally Posted by realwork View Post
    Hello All,

    I have read some very old posts about how testosterone (mainly sustanon) greatly improved peoples facial redness.

    I wanted to see if any of the newer generation of forum users have had a positive or negative experience with testosterone/TRT for their skin? Specifically faical redness and acne.

    Thanks
    I have just started testosterone injections. I will be receiving my second dose on the 12th of this month. I will do my best to keep you updated. I have spent time wondering if it would improve my permanent redness. In regards to acne. I'm pretty sure you're more likely to get acne as a result of increased testosterone? Don't quote me on that. But it makes sense theoretically that it would help redness.

  3. #3
    Senior Member
    Join Date
    Sep 2015
    Posts
    198
    Country: UK

    Default

    Quote Originally Posted by Mothinrust View Post
    I have just started testosterone injections. I will be receiving my second dose on the 12th of this month. I will do my best to keep you updated. I have spent time wondering if it would improve my permanent redness. In regards to acne. I'm pretty sure you're more likely to get acne as a result of increased testosterone? Don't quote me on that. But it makes sense theoretically that it would help redness.
    Excellent, please keep us updated. Whats the name of the testosterone you're taking and at what dose?

    Theoretically yes increased testosterone should cause more acne, however a lot of people have reported acne improving on TRT. Maybe it's hormonal imbalance which causes it.

  4. #4
    Junior Member
    Join Date
    May 2019
    Posts
    21

    Default

    Quote Originally Posted by realwork View Post
    Excellent, please keep us updated. Whats the name of the testosterone you're taking and at what dose?

    Theoretically yes increased testosterone should cause more acne, however a lot of people have reported acne improving on TRT. Maybe it's hormonal imbalance which causes it.
    Testosterone Cypionate Injection, USP
    200 mg/ml
    Distributed by
    Hospira, a Pfizer company

    I receive an injection every 3 weeks.
    I probably should have also mentioned that my use of testosterone is necessary. I am not producing enough of it. So I am not taking it for rosacea. But I figured that shouldn't matter too much.

    But I will still keep updating on this thread. My chief complaint is permanent redness. I only get superficial white heads from time to time. So I'm really hoping this might help.

    Keep your fingers crossed for me.

  5. #5
    Senior Member
    Join Date
    Aug 2005
    Posts
    213

    Default

    Quote Originally Posted by Mothinrust View Post
    Testosterone Cypionate Injection, USP
    200 mg/ml
    Distributed by
    Hospira, a Pfizer company

    I receive an injection every 3 weeks.
    I probably should have also mentioned that my use of testosterone is necessary. I am not producing enough of it. So I am not taking it for rosacea. But I figured that shouldn't matter too much.

    But I will still keep updating on this thread. My chief complaint is permanent redness. I only get superficial white heads from time to time. So I'm really hoping this might help.

    Keep your fingers crossed for me.
    I found TRT made my symptoms worse, but I think that was a side effect of the TRT and not the stage 1 Rosacea. TRT made my Hemo go right up, along with my blood pressure, it sucked. I was on TRT for 18 months, but came off of it and managed to do a reboot of my HTPA system - now I'm fine. I also have no Rosacea symptoms - this is after 10 years of getting Lasers/V-beams etc..

    Still, good luck with your TRT, I would personally look into giving blood once every 2 months, just to keep things running smoothly.

  6. #6
    Senior Member
    Join Date
    Sep 2015
    Posts
    198
    Country: UK

    Default

    Quote Originally Posted by SpencerK View Post
    I found TRT made my symptoms worse, but I think that was a side effect of the TRT and not the stage 1 Rosacea. TRT made my Hemo go right up, along with my blood pressure, it sucked. I was on TRT for 18 months, but came off of it and managed to do a reboot of my HTPA system - now I'm fine. I also have no Rosacea symptoms - this is after 10 years of getting Lasers/V-beams etc..

    Still, good luck with your TRT, I would personally look into giving blood once every 2 months, just to keep things running smoothly.
    Thanks for post. I've heard a lot of people talking about giving blood whilst on TRT to reduce hemo.

    What was your dose and what was the name of the testosterone?

    Here's the original thread I noticed by the way: https://rosaceagroup.org/The_Rosacea...light=sustanon

  7. #7
    Junior Member
    Join Date
    May 2019
    Posts
    21

    Default

    Quote Originally Posted by SpencerK View Post
    I found TRT made my symptoms worse, but I think that was a side effect of the TRT and not the stage 1 Rosacea. TRT made my Hemo go right up, along with my blood pressure, it sucked. I was on TRT for 18 months, but came off of it and managed to do a reboot of my HTPA system - now I'm fine. I also have no Rosacea symptoms - this is after 10 years of getting Lasers/V-beams etc..

    Still, good luck with your TRT, I would personally look into giving blood once every 2 months, just to keep things running smoothly.
    Thanks for the heads-up on that. I will definitely give blood every 2 months. Couldn't possibly hurt. I will also use this information to further investigate the correlation between rosacea and testosterone treatment.
    I am a bit concerned now. Simply because mentally I don't think I can handle increased redness. And laser beam treatment is not an option for me in the foreseeable future.

  8. #8
    Senior Member
    Join Date
    Sep 2015
    Posts
    198
    Country: UK

    Default

    Quote Originally Posted by Mothinrust View Post
    Thanks for the heads-up on that. I will definitely give blood every 2 months. Couldn't possibly hurt. I will also use this information to further investigate the correlation between rosacea and testosterone treatment.
    I am a bit concerned now. Simply because mentally I don't think I can handle increased redness. And laser beam treatment is not an option for me in the foreseeable future.
    Don't worry, I started this thread because I saw a lot of evidence that steroids helped peoples redness. Keep us updated!

  9. #9
    Senior Member
    Join Date
    Sep 2015
    Posts
    198
    Country: UK

    Default

    Quote Originally Posted by Mothinrust View Post
    Thanks for the heads-up on that. I will definitely give blood every 2 months. Couldn't possibly hurt. I will also use this information to further investigate the correlation between rosacea and testosterone treatment.
    I am a bit concerned now. Simply because mentally I don't think I can handle increased redness. And laser beam treatment is not an option for me in the foreseeable future.
    How's it going?

  10. #10
    Junior Member
    Join Date
    May 2019
    Posts
    21

    Default

    Quote Originally Posted by realwork View Post
    How's it going?
    Well so far I've had two injections. The second one was on the 12th of this month. To be totally honest I have seen no improvement. In fact I would say I'm having a tougher time atm. But to be fair I have been under some stress/have been traveling a lot. Also my diet hasn't been super great. So I have no idea whether any of this is due to TRT. I will continue to update this thread. I will finally be back home at the beginning of September. So I that will make things easier to monitor. Plus I will be able to settle back into my daily routine.
    I'm very new to this whole rosacea/skin care thing. So hopefully I'm not letting you down on solid information. Don't give up on me just yet.

Similar Threads

  1. Replacement for UNtinted ZincO sunscreen
    By Naprous in forum General rosacea questions
    Replies: 1
    Last Post: 25th May 2015, 03:48 PM
  2. Oral Rambazole -- Potential Replacement for Accutane
    By drnase in forum General rosacea questions
    Replies: 19
    Last Post: 5th September 2011, 04:19 AM
  3. Hormone Replacement Therapy?
    By phoebe34 in forum Prescription medications
    Replies: 4
    Last Post: 14th May 2008, 12:43 AM
  4. Meal Replacement products
    By Andy in forum Topical and oral products (non-prescription)
    Replies: 3
    Last Post: 11th May 2006, 09:37 PM
  5. potential replacement of certain antibiotics
    By hope in forum News, research articles and current affairs
    Replies: 9
    Last Post: 16th September 2005, 08:33 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •